# SDR CALA2022082202140

- Difficulty date: August 22, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 57,842 hours, 23,703 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Circuit Breaker
- Part number: NA
- Condition: Not Seated
- Location: Eng #1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ABORTED T/O AT 60 KNOTS DUE TO ENG 1 WOULDNT GO ABOVE 70 PERCENT. DETERMINED HPSOV CNTL C/B INCORRECTLY COLLARD . RESET C/B AND AND COMPLIED WITH CORRECT C/B FOR HPSOV IND. OK TO CONTINUE.
